# SDR GLBA2001001

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 10,265 hours, 13,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Element
- Part number: 5238001
- Part serial: 60187
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - DUAL ENVIROMENTAL FAILURE, REPLACED TEMP SENSOR AND PRECOOLER BYPASS VALVE SYSTEM OPS CHECKED GOOD RETURNED TO SERVICE
